Translator Disclaimer
February 2020 On a non-linear 2D fractional wave equation
Aurélien Deya
Ann. Inst. H. Poincaré Probab. Statist. 56(1): 477-501 (February 2020). DOI: 10.1214/19-AIHP969

Abstract

We investigate the following non-linear stochastic wave equation model: \begin{equation*}\begin{cases}\partial^{2}_{t}u-\Delta u=u^{2}+\dot{B},\quad t\in[0,T],x\in\mathbb{R}^{2},\\u(0,\cdot)=\phi_{0},\qquad \partial_{t}u(0,\cdot)=\phi_{1},\end{cases}\end{equation*} where $\phi_{0},\phi_{1}$ are deterministic initial conditions in an appropriate Sobolev space and $\dot{B}$ stands for a space–time fractional noise. In this two-dimensional situation, we develop a strategy based on a third-order expansion of the equation, which, combined with a Wick-renormalization procedure, allows us to extend the results of Deya (2019) to a rougher noise.

We also point out the limits of this specific strategy when considering a highly rough noise.

Nous nous intéressons au modèle d’équation des ondes stochastique non-linéaire suivant: \begin{equation*}\begin{cases}\partial^{2}_{t}u-\Delta u=u^{2}+\dot{B},\quad t\in[0,T],x\in\mathbb{R}^{2},\\u(0,\cdot)=\phi_{0},\qquad \partial_{t}u(0,\cdot)=\phi_{1},\end{cases}\end{equation*} où $\phi_{0},\phi_{1}$ sont des conditions initiales déterministes dans un espace de Sobolev approprié et $\dot{B}$ représente un bruit fractionnaire espace-temps. Dans cette situation bi-dimensionnelle, notre stratégie est basée sur un développement de l’équation à l’ordre trois, qui, combiné à une procédure de renormalisation de type Wick, nous permet d’étendre les résultats de Deya (2019) à des bruits plus rugueux.

Nous mettons également en avant les limites de cette stratégie particulière en présence de processus très irréguliers.

Citation

Download Citation

Aurélien Deya. "On a non-linear 2D fractional wave equation." Ann. Inst. H. Poincaré Probab. Statist. 56 (1) 477 - 501, February 2020. https://doi.org/10.1214/19-AIHP969

Information

Received: 19 October 2017; Revised: 22 December 2018; Accepted: 13 February 2019; Published: February 2020
First available in Project Euclid: 3 February 2020

zbMATH: 07199313
MathSciNet: MR4058996
Digital Object Identifier: 10.1214/19-AIHP969

Subjects:
Primary: 35L71 , 60G22 , 60H15

Keywords: Fractional noise , Stochastic wave equation , Wick renormalization

Rights: Copyright © 2020 Institut Henri Poincaré

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 1 • February 2020
Back to Top